PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 3 | 213-222
Tytuł artykułu

Spectra of subnormal Hardy type operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The essential spectrum of bundle shifts over Parreau-Widom domains is studied. Such shifts are models for subnormal operators of special (Hardy) type considered earlier in [AD], [R1] and [R2]. By relating a subnormal operator to the fiber of the maximal ideal space, an application to cluster values of bounded analytic functions is obtained.
Rocznik
Tom
65
Numer
3
Strony
213-222
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-01-03
poprawiono
1996-04-10
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, Św. Tomasza, 30 31-207 Kraków, Poland
Bibliografia
  • [AD] M. B. Abrahamse and R. G. Douglas, A class of subnormal operators related to multiply connected domains, Adv. in Math. 19 (1976), 106-148.
  • [AK] M. B. Abrahamse and T. Kriete, The spectral multiplicity of a multiplication operator, Indiana Univ. Math. J. 22 (1973), 845-857.
  • [C] J. B. Conway, Subnormal Operators, Pitman, Boston, 1981.
  • [C1] J. B. Conway, Spectral properties of certain operators on Hardy spaces of planar domains, Integral Equations Operator Theory 10 (1987), 659-706.
  • [Cu] J. Cufi, $H^∞ + C$ in several variables, Collect. Math. 23 (1982), 109-123.
  • [G] T. W. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • [G1] T. W. Gamelin, Iversen's Theorem and fiber algebras, Pacific J. Math. 46 (1973), 389-414.
  • [M] W. Mlak, Szegő measures related to plane sets, Comment. Math., Tomus spec. in honorem L. Orlicz 1 (1978), 239-249.
  • [R] K. Rudol, On spectral mapping theorems, J. Math. Anal. Appl. 97 (1983), 131-139.
  • [R0] K. Rudol, Spectral mapping theorems for analytic functional calculi, in: Adv. in Invariant Subspaces and Other Results of Operator Theory, R. G. Douglas et al. (eds.), Oper. Theory: Adv. Appl. 17, Birkhäuser, 1986, 331-340.
  • [R1] K. Rudol, The generalised Wold Decomposition for subnormal operators, Integral Equations Operator Theory 11 (1988), 420-436.
  • [R2] K. Rudol, Subnormal operators of Hardy type, in: Banach Center Publ. 38, Inst. Math., Polish Acad. Sci., 1997, 315-324.
  • [S] M. V. Samokhin, Some classical problems of analytic functions theory in Parreau-Widom domains, Mat. Sb. 182 (1991), 892-910 (in Russian).
  • [S1] M. V. Samokhin, On limit properties of bounded holomorphic functions and maximum modulus principle in domains of arbitrary connectivity, Mat. Sb. 135 (1988), 497-513 (in Russian).
  • [W] H. Widom, $H^p$ sections of vector bundles over Riemann surfaces, Ann. of Math. 94 (1971), 304-324.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z3p213bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.